# SDR AALA20091029TUL02

- Difficulty date: October 22, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49558
- Aircraft time: 63,128 hours, 33,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958238
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME STATION 1497 CRACKED AT RIGHT SIDE, LONGERON 16.  INSTALLED REPAIR DOUBLER PER SRM 53-01 WITH PROVISIONS PER EA MD80-53-007851.
